Hermite-Hadamard-type inequalities for new different kinds of convex dominated functions


Özdemir M. E. , Kavurmacı Önalan H., TUNÇ M.

CONTEMPORARY ANALYSİS AND APPLİED MATHEMATİCS, vol.3, no.2, pp.227-237, 2015 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 3 Issue: 2
  • Publication Date: 2015
  • Journal Name: CONTEMPORARY ANALYSİS AND APPLİED MATHEMATİCS
  • Journal Indexes: TR DİZİN (ULAKBİM)
  • Page Numbers: pp.227-237
  • Van Yüzüncü Yıl University Affiliated: Yes